Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Dark blotchy skin on face and inner thighs,uneven around the spots,tumor in ovary,right side ovary removed,no tumor on left side

I have dark blotchy skin on my face and inner thighs. The blotches on my face have improved. My inner thigh semmes to be getting darker. The skin is not raised but the areas around the spots are uneven. I have a tumor on my ovary that caused the blotches on my face. My ovary has been removed on my right side. There has been no new tumors on my left. Doctor seems clueless.
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Homeopath 's  Response
As you have a recurrent tendency for tumours which have been suppressed constantly . So In order to break the tendency for recurrent outgrowths you must also try some alternate modes of treatment like Homoeopathy etc.
Do regular exercises and yoga for good physical health
Avoid excessive use of sugar, fats and fried food for ovary and general health.
Drink 2 to 3 lts of water daily.
Answered: Tue, 5 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor